# SDR DALA2023032402306

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, CUSP ANGLE ON R1 DOOR JAMB WAS FOUND CORROSION ON ANGLE SUPPORT BTW STA 137 TO STA 160. CORRECTIVE ACTION: ANGLE WAS FABRICATED PER DWG 5910085 REV DE. (LP 2685491)
